Osaka Journal of Mathematics

Singular variation of domain and spectra of the Laplacian with small Robin conditional boundary. I

Shin Ozawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 29, Number 4 (1992), 837-850.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784092

Mathematical Reviews number (MathSciNet)
MR1192743

Zentralblatt MATH identifier
0802.35111

Subjects
Primary: 35B25: Singular perturbations
Secondary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx] 35J25: Boundary value problems for second-order elliptic equations 35P15: Estimation of eigenvalues, upper and lower bounds

Citation

Ozawa, Shin. Singular variation of domain and spectra of the Laplacian with small Robin conditional boundary. I. Osaka J. Math. 29 (1992), no. 4, 837--850. https://projecteuclid.org/euclid.ojm/1200784092


Export citation

See also

  • Part II: Shin Ozawa, Susumu Roppongi. Singular variation of domain and spectra of the Laplacian with small Robin conditional boundary. II. Kodai Math. J. Volume 15, Number 3 (1992), pp. 403-429.